Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 13 found articles
 
 
  A Partitioned ∈-Relaxation Algorithm for Separable Convex Network Flow Problems
 
 
Title: A Partitioned ∈-Relaxation Algorithm for Separable Convex Network Flow Problems
Author: De Leone, Renato
Meyer, Robert R.
Zakarian, Armand
Appeared in: Computational optimization and applications
Paging: Volume 12 (1999) nr. 1-3 pages 107-126
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands